# SDR DLM8K060103

- Difficulty date: February 4, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 33,547 hours, 25,674 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 219701797
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT 22K FT A TAIL COMPT TEMP HIGH MSG ILLUM.  RAN PROCEDURE VIA THE QRH AND LIGHT EXTINGUISHED WHEN HP BLEED OFF.  DISPATCH RECOMMEND DIVERT TO ATL DUE TO ICING IN NY AREA.  FOUND RT SPIDER DUCT CRACKED.  DUCT REPLACED, LEAK CHECK OK.
